It is currently Thu Aug 17, 2017 1:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sat Apr 06, 2013 12:47 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Ok all, I have been tapering pretty seriously for the past month. I started at 8mg last year and now I am down to 1mg. I have been here almost a week. One of my main problems is pain, mostly radiating down my legs. But recently I have been having serious muscle cramps and spasms in my back. I am sitting around tonight and feel like I am so tense...I can't possibly relax it. Has anyone else had this at this stage of a taper? I am so wound up tight that any sudden movement has me locking up my neck, back and legs. '
wtf??? Will this go away?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 06, 2013 11:24 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
oh man girl, that has got to be the worst. I can not remember having these symptoms, but what I have learned about sub is that the symptoms that are experienced are as unique as the individual. I am wondering if you are taking suppliments? Magnesium of course comes to mind here. I used to take epsome salt bathes quite often as I am sure you are already doing. I am going to check out some herbal/nutritional remedies for muscle spasms. I hate the tapering process and the crap that comes along with it. I know you may not feel like this, but you are doing so friggen good Q, you have come so far. I know it has been rough for you and you have pushed thru every day. I am so proud of you. There are 2 books I have that I reference daily. Perscription for nutritional healing, and Perscription for herbal healing. Both excellent books for anything that ails you. Also The website EarthClinic is a tremendous help for home remedies too. Maybe check them out if you have time. I am praying for you now... Hope these symptoms go away fast!
K


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 06, 2013 12:55 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Yuck! That is no fun! I guess the first thing to do would be to make sure that you're getting enough potassium and that you're staying hydrated. Beyond that, it sounds like suboxone withdrawal strikes again! I don't know if a muscle relaxer could help, at least at night?

Just remember, even though you're going through yucky side effects, you're still making progress! 1mg is awesome! I'm still trying to get below 2mg, so hat's off to you, lady!

I hope you figure out something that works for you. I'm rooting for you!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Apr 07, 2013 12:41 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Thanks ladies...I am not currently taking magnesium or potassium so thank you for the suggestions! Sweet, I have tried epsome salt baths and they help tremendously while in the tub and for about 45min after. But it quickly returns. I noticed today that I felt pretty good until I got into the truck to drive and shortly after the muscle aches returned and hung out pretty much all day. Amy, It is definately worse at night and I will probably try one of my muscle relaxers tonight. All I have is flexerill, so it's not much help usually but if it doesn't go away I have to try something!

Thank you both for the encouragement. I do feel like I am doing good...finally! The best thing is that I finally quit being so scared of what it was going to be like to be completely off. I am really concentrating on just getting through today. It makes such a big difference.

That and I got pissed off at my doctor and now I have that little bit of rage that I can use to prove his ass wrong. I will not fail, It's not an option. I am going to make this work whatever the cost.


Top
 Profile  
 
 Post subject: Great Progress
PostPosted: Sun Apr 07, 2013 4:28 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
That is awesome qhorsegal2! Getting down to 1 mg is a hard thing to do. My question is, what dose did you drop down from to get to 1 mg? I ask because it sounds like you dropped a bit too much too soon. One should never go from say 2 mg's to 1 mg because that is a 50% drop and the body will protest. I went from 2 to 1½ to 1, back to 1½ to 1 and so on. Up one day, down the next until my body got used to it. Then the drop to 1 mg was done with no ill effects.

Now that you've gone this long at 1 mg, it would probably be best to just hold on tight until the side effects go away. Then going below one gets tricky from what I've read here. Hang tight girl you're getting there!

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 07, 2013 5:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Rule,

I agree, I think I went a little too fast. I was at 2mg for 2 weeks then 1.5 for about a week and I felt great. So I went ahead and dropped to 1mg. I think I rushed it a little bit, but I have been here for a week now and most of my normal WD symptoms are gone now so I hate to go back up again. The good thing is my doctor kept my prescription at 1.5 mg this time for the next two weeks and then wants me to drop to 1mg. I didn't tell him I had already dropped, so that gives me about 5 weeks on the 1mg dose before my next drop. I feel good about that! No pressure to keep going down until I feel stable where I am at. I really think that the back issue is partially due to the taper and partially something I have done to aggrivate my existing back issues. That's the special kind of hell us pain pill addicts have to endure to get sober. We are left with whatever pain we had to start with when we got addicted to the pills. Whatever, it should go away in a few days. Until then I am just going to make it work!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group